# SDR AALA201608059014

- Difficulty date: July 31, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 34,744 hours, 15,681 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Component: Apu, Honeywell, GTCP1319A
- Component part number: 38007081
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AS THE ON GOING CREW AS SOON AS I WALKED ON THE AIRPLANE I NOTICED THE DIRTY SOCK ODOR.  APU WAS ON, WITH THE PACKS.  AIRCRAFT WAS GROUNDED.   MAINTENANCE FOUND THE APU LEAKING OIL FROM THE STARTER AND REPLACED THE O-RING IAW AMM 49-42-51. A SATISFACTORY LEAK & OPS CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
